Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1941, Issue 9, Pages 313–317 (Mi umn8808)  

Mathematical Problems

On properties of the coefficients of the irreducible equation for the partition of the circle

V. Ivanov


Full text: PDF file (405 kB)

Bibliographic databases:

Citation: V. Ivanov, “On properties of the coefficients of the irreducible equation for the partition of the circle”, Uspekhi Mat. Nauk, 1941, no. 9, 313–317

Citation in format AMSBIB
\Bibitem{Iva41}
\by V.~Ivanov
\paper On properties of the coefficients of the irreducible equation for the partition of the circle
\jour Uspekhi Mat. Nauk
\yr 1941
\issue 9
\pages 313--317
\mathnet{http://mi.mathnet.ru/umn8808}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=5510}
\zmath{https://zbmath.org/?q=an:0061.06503|67.0060.01}


Linking options:
  • http://mi.mathnet.ru/eng/umn8808
  • http://mi.mathnet.ru/eng/umn/y1941/i9/p313

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук
    Number of views:
    This page:267
    Full text:150
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021